Statistical inference and model selection for the 1861 hagelloch measles epidemic

Neal, Peter J., Roberts, Gareth O. . Biostatistics (Oxford) 2004. 5 (2) :249-261

Locate this article in:

Bibtex

@article{CIS-188182,
  Author = {Neal, Peter J. and Roberts, Gareth O.},
  Title = {Statistical inference and model selection for the 1861 hagelloch measles epidemic},
  Journal = {Biostatistics (Oxford)},
  Volume = {5},
  Number = {2},
  Year = {2004},
  Pages = {249--261},
  Keywords = {Model choice, reversible jump MCMC, Stochastic epidemics.}
}

Similar articles